| Model Number |
3CX*FX15RE40C |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, they noticed a high pressure excursion.No health consequences or impact.Product was not changed out.Procedure completed successfully.
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer); g6 (indication that this is a follow-up report); h2 (follow-up due to additional information and device evaluation); h3 (device evaluated by manufacturer); h6 (identification of evaluation codes 10, 3331, 213, 67).The returned sample was inspected upon receipt to show no visual anomalies with the device.The sample was rinsed and dried, and it was then tested for the pressure drop, with bovine blood.It was confirmed to meet factory specifications, and no obstruction was found.Saline solution was also flowed in the blood channel, as a result, no formation of blood clot was found.As the event could not be replicated in laboratory conditions, a definitive root cause could not be determined.The manufacturing and incoming inspection records of the actual product was found to have no anomalies.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.